Note on Some Strict Inclusion Theorems between Cesàro and Discrete Riesz Methods of Summability.
Mathematische Zeitschrift, Tome 143 (1975), pp. 1-4
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1975__143_172206,
author = {Frank P. Cass and Edward H. Chang},
title = {Note on {Some} {Strict} {Inclusion} {Theorems} between {Ces\`aro} and {Discrete} {Riesz} {Methods} of {Summability.}},
journal = {Mathematische Zeitschrift},
pages = {1--4},
year = {1975},
volume = {143},
zbl = {0287.40005},
url = {http://geodesic.mathdoc.fr/item/MZ_1975__143_172206/}
}
TY - JOUR AU - Frank P. Cass AU - Edward H. Chang TI - Note on Some Strict Inclusion Theorems between Cesàro and Discrete Riesz Methods of Summability. JO - Mathematische Zeitschrift PY - 1975 SP - 1 EP - 4 VL - 143 UR - http://geodesic.mathdoc.fr/item/MZ_1975__143_172206/ ID - MZ_1975__143_172206 ER -
Frank P. Cass; Edward H. Chang. Note on Some Strict Inclusion Theorems between Cesàro and Discrete Riesz Methods of Summability.. Mathematische Zeitschrift, Tome 143 (1975), pp. 1-4. http://geodesic.mathdoc.fr/item/MZ_1975__143_172206/